# SDR ARWA981122

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION BLISTERS ON FLOORBEAM TOP FWD EDGE AT NUT PLATES STA 1140 BETWEEN NR 2 AND NR 4 SEAT TRACKS.  REMOVED ENTIRE UPPER SECTION AND INSTALLED DOUBLER PER EO NR 98-924-04 0N 8110-3, DATED SEPT 24, 1998 UNDER WORK ORDER NR 1302.
